# SDR C2XA08CL034

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 17,477 hours, 13,448 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2210 - THE CREW REPORTED SHORTLY AFTER TAKEOFF A STRONG SMELL OF ELECTRICAL BURNING IN THE COCKPIT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE CURRENT SENSOR RELAY KOO57.  OPERATIONAL CHECKS WERE GOOD.
